# SDR VNAA2017041700016

- Difficulty date: April 17, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N209PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7874
- Aircraft time: 31,581 hours, 31,504 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Faulty
- Location: Service Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SERVICE DOOR INDICATION SYSTEM INOPERATIVE.   REMOVED AND REPLACED THE SERVICE DOOR OUTER HANDLE PROXIMITY SWITCH.
